# SDR 2005UALA00100

- Difficulty date: January 28, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N3343
- Condition: Leaking
- Location: Slide/Raft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING ASPIRATOR.  REPLACED ASPIRATOR.
